# SDR HNAA2023031000073

- Difficulty date: February 23, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 40,985 hours, 37,965 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER L/H SIDE OF FUSELAGE FR78 HAS ONE (1) FASTNER WITH POSSIBLE CRACKED SKIN.  REPAIRED IAW EO1-53-23-0042
